Correction to “Removable singularities for analytic or subharmonic functions”

Robert Kaufman Department of Mathematics, University of Illinois Jang-Mei Wu Department of Mathematics, University of Illinois

TBD mathscidoc:1701.332572

Arkiv for Matematik, 21, (1), 1-1, 1982.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 501 downloads ] [ 0 comments ]
@inproceedings{robert1982correction,
  title={Correction to “Removable singularities for analytic or subharmonic functions”},
  author={Robert Kaufman, and Jang-Mei Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203514032069381},
  booktitle={Arkiv for Matematik},
  volume={21},
  number={1},
  pages={1-1},
  year={1982},
}
Robert Kaufman, and Jang-Mei Wu. Correction to “Removable singularities for analytic or subharmonic functions”. 1982. Vol. 21. In Arkiv for Matematik. pp.1-1. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203514032069381.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved